About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 748204, 11 pages
http://dx.doi.org/10.1155/2013/748204
Research Article

The Compound Binomial Risk Model with Randomly Charging Premiums and Paying Dividends to Shareholders

School of Business, Central South University, Changsha, Hunan 410083, China

Received 24 October 2012; Revised 22 May 2013; Accepted 4 June 2013

Academic Editor: Samir H. Saker

Copyright © 2013 Xiong Wang and Lei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiong Wang and Lei He, “The Compound Binomial Risk Model with Randomly Charging Premiums and Paying Dividends to Shareholders,” Journal of Applied Mathematics, vol. 2013, Article ID 748204, 11 pages, 2013. doi:10.1155/2013/748204